MAUDE Adverse Event Report: LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT

LUMENIS LTD MOSES PULSE; POWERED LASER SURGICAL INSTRUMENT
Model Number GA-0006900
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the console kept firing even when the pedal was not pressed.There was no report of any patient complications.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, the reported foot switch pedal stuck in on position was confirmed.A service repair was performed on site by the field service engineer (fse).The lumenis crashed and showed use laser mode when run the patient.The machine was restarted, and the system was running normal and a functional test performed and passed.The blast shield mirror was replaced, and replacement for lpu (lumenis computer) and hard disk was suggested.The system was re-calibrated by the field service engineer (fse) and the issue was resolved.The unit was within specification.The malfunction found could have affected the device performance leading to the event experienced by the customer.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that the console kept firing even if the pedal was not pressed.The procedure was completed with the original device.There were no report of patient complications.
 
Additional Manufacturer Narrative
The console was not returned for analysis; however, the reported foot switch pedal stuck in on position was confirmed.A service repair was performed on site by the field service engineer (fse).The lumenis crashed and showed use laser mode when run the patient.The machine was restarted, and the system was running normal and a functional test performed and passed.The blast shield mirror was replaced, and replacement for lpu (lumenis computer) and hard disk was suggested.The system was re-calibrated by the field service engineer (fse) and the issue was resolved.The unit was within specification.The malfunction found could have affected the device performance leading to the event experienced by the customer.Additionally, optic blast shield damaged and lpu board damaged was added to the coding table according to the issues found during the service.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description

Brand Name
MOSES PULSE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD
yokneam industrial park
hakidm
yokneam
IS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21484214
Report Number2124215-2025-12342
Device Sequence Number3956884
Product Code GEX
UDI-Device Identifier07290109145402
UDI-Public(01)07290109145402(11)190822(10)45-305
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGA-0006900
Device Catalogue NumberGA-0006900
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2025
Supplement Date Received by Manufacturer05/19/2025
08/04/2025
Initial Report FDA Received Date02/27/2025
Supplement Report FDA Received Date06/13/2025
09/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown